A stability result for a certain third order differential equation. (English) Zbl 0143.11602

Full Text: DOI


[1] Ogurcov A. I., « Isv. Vyss. Ucebn. Zaved Matematika » (1959), No 3 (10), 200-209.
[2] Ezeilo, J. O. C., J. London Math. Soc., 37, 405-409 (1962) · Zbl 0113.07604
[3] Pliss, V. A., Dokl. Akad. Nauk. SSSR, 103, 17-18 (1955)
[4] Lasalle, J.; Lefschetz, S., Stability by Lyapunov’s Direct Method with Applications (1961), New York and London: Academic Press, New York and London
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.